Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 157, NWS Atlanta, GA

June 10, 2024Emanuel County, Jefferson County, Washington County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 10, 2024, 4:03 AM EDT for Emanuel County, Jefferson County, Washington County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2024, 4:03 AM EDT (08:03 UTC)
Expired
Jun 10, 2024, 4:30 AM EDT
In force
27 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Emanuel County, GA, Jefferson County, GA, Washington County, GA

The radar

The Robins AFB radar (KJGX), 94 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.1 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2024-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 916 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2024-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
916 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1790 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

727 
WUUS52 KFFC 100803
SVRFFC
GAC107-163-303-100830-
/O.NEW.KFFC.SV.W.0157.240610T0803Z-240610T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
403 AM EDT Mon Jun 10 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  North central Emanuel County in east central Georgia...
  Southeastern Washington County in east central Georgia...
  Southern Jefferson County in east central Georgia...

* Until 430 AM EDT.

* At 403 AM EDT, a severe thunderstorm was located near Davisboro, or
  12 miles west of Louisville, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Louisville, Wadley, Davisboro, Bartow, Summertown, Riddleville,
  Three Points, Moxley, and Colemans Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3271 8221 3281 8251 3282 8253 3282 8255
      3287 8271 3304 8264 3299 8228 3293 8227
      3284 8232 3283 8230 3283 8226 3280 8221
      3281 8218
TIME...MOT...LOC 0803Z 284DEG 31KT 3293 8260 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
745 
WWUS52 KFFC 100823
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
423 AM EDT Mon Jun 10 2024

GAC303-100832-
/O.CAN.KFFC.SV.W.0157.000000T0000Z-240610T0830Z/
Washington GA-
423 AM EDT Mon Jun 10 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3277 8219 3281 8249 3302 8250 3299 8228
      3293 8227 3284 8232 3283 8230 3283 8226
      3280 8221 3281 8218
TIME...MOT...LOC 0822Z 284DEG 31KT 3289 8241 

$$

GAC107-163-100830-
/O.CON.KFFC.SV.W.0157.000000T0000Z-240610T0830Z/
Emanuel GA-Jefferson GA-
423 AM EDT Mon Jun 10 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM EDT
FOR NORTH CENTRAL EMANUEL AND SOUTHEASTERN JEFFERSON COUNTIES...

At 422 AM EDT, a severe thunderstorm was located over Wadley, or 7
miles south of Louisville, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Louisville, Wadley, Bartow, Three Points, Moxley, and Colemans Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3277 8219 3281 8249 3302 8250 3299 8228
      3293 8227 3284 8232 3283 8230 3283 8226
      3280 8221 3281 8218
TIME...MOT...LOC 0822Z 284DEG 31KT 3289 8241 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:20 AM EDT, 43 minutes earlier.

Area forecast discussion, Jun 10, 3:20 AM EDT, 43 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
320 AM EDT Mon Jun 10 2024

...Morning Area Forecast Discussion...

.SHORT TERM...
(Today through Tuesday)
Issued at 319 AM EDT Mon Jun 10 2024

Weak frontal boundary will continue to push south across the CWA
this morning.

The front looks to currently be draped across central portions of
the CWA. A weak shortwave is also noted within the flow aloft, and
is likely helping to steepen lapse rates. Convection has picked up
in the last few hours, with a few strong storms. Getting some
indications of small hail within the storms, and with mid level lapse
rates averaging between 6-6.5 C/km, this trend will likely continue.
In addition, DCAPE across the southern portion of the forecast area
this morning is around 800 J/kg, and any strong storms that develop
will be gusty. An isolated severe thunderstorm is not out of the
question. The primary severe hazard will be damaging wind gusts. The
storms also contain frequent lighting. The front should continue to
move slowly south through the morning and scattered storms will be
possible until the boundary is south of the CWA. The front looks to
stall across very south GA or the Florida panhandle through the
remainder of the short term forecast period.

Behind this front, much drier dewpoints will settle across much of
north and central GA. Values in the lower to middle 50s will filter
southward today and remain in place through Tuesday. Temps right
around normal are anticipated for today and tomorrow.

NListemaa

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 319 AM EDT Mon Jun 10 2024

Tuesday Morning through Sunday Morning.

Models continue to struggle with the long term outlook, so this
discussion will remain overall broad to explore forecast challenges.
A broad upper level ridge will make flow weak across the Southeast
and into the GoM. Models are still attempting to resolve a weak gulf
surface low with the potential to transport significant moisture
northward. The track of the low itself will have major implications
in the amount of moisture that is brought northward. Run to run
model variability on max PWATs has ranged from around 2.0" to as
high as 2.75". Again, dependent on the track and strength of the
broad surface low. A secondary factor to consider is the potential
development of the Bermuda High. Recent model runs have strengthened
the high, both pushing the Gulf Low westward, but also driving
northwest flow into GA. This effectively dry wedges much of GA and
could have some major implications to moisture availability across a
large portion of the CWA. Should the wedge like pattern develop,
PoPs will be relegated to the far southern portions of the CWA if
not outside the CWA all together. However, given the uncertainty in
the Gulf Low development will likely maintain low PoPs much further
into Central and North GA than models currently resolve. CAPE and
shear values do not appear all too impressive for this time of the
year so severe weather looks to be unlikely for now.

Temperatures will generally increase as we move through the week,
with highs climbing from the mid 80s up into the mid 90s. Given the
potential moisture, this could be the steamiest conditions we've had
so far this year.

SM

&&

.AVIATION...
(06Z TAFS)
Issued at 127 AM EDT Mon Jun 10 2024

Small-ish cluster of showers and thunderstorms will drop SE early
this morning and should begin to impact ATL around 0630Z-07Z. Do
expect some bkn MVFR as the storms move over the field and right
after. BKN VFR possible for the remainder of the morning before
sct VFR cu and bkn mid level clouds. Winds will remain on the west
side.

//ATL Confidence...06Z Update...
Med confidence all elements.
NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          83  60  86  62 /  40  10   0   0
Atlanta         84  63  86  64 /  40  10   0   0
Blairsville     78  54  79  56 /  20   0   0   0
Cartersville    84  57  84  58 /  40  10   0   0
Columbus        90  66  90  66 /  30  10   0   0
Gainesville     82  60  84  63 /  40  10   0   0
Macon           88  66  90  65 /  40  10   0   0
Rome            86  60  84  58 /  40   0   0   0
Peachtree City  85  60  86  61 /  40  10   0   0
Vidalia         91  70  91  70 /  30  30   0  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...NListemaa
LONG TERM....SM
AVIATION...NListemaa
Hazardous weather outlook, Jun 9, 10:40 PM EDT, 5 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1040 PM EDT Sun Jun 9 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-110245-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1040 PM EDT Sun Jun 9 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Scattered showers and thunderstorms will affect northern and
central Georgia tonight. A couple of isolated severe storms could
occur.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Isolated thunderstorms are possible across central Georgia on
Monday. Additional isolated thunderstorms may develop in central
Georgia Thursday, Friday or Saturday. The threat for widespread
severe weather appears low through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 10, 3:08 AM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
308 AM EDT Mon Jun 10 2024

GAZ061-073-074-100745-
Washington GA-Baldwin GA-Hancock GA-
308 AM EDT Mon Jun 10 2024

...A strong thunderstorm will impact portions of northeastern
Baldwin, southern Hancock and northwestern Washington Counties
through 345 AM EDT...

At 307 AM EDT, a strong thunderstorm was over Underwood, or 10 miles
northeast of Milledgeville, moving east at 30 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Milledgeville, Sandersville, Hamburg State Park, Devereux, Beulah,
Warthen, Underwood, and Linton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3295 8276 3313 8323 3327 8315 3322 8274
      3321 8274 3321 8273 3320 8274 3318 8274
      3317 8272 3314 8270
TIME...MOT...LOC 0707Z 284DEG 26KT 3317 8309

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 10, 3:24 AM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
324 AM EDT Mon Jun 10 2024

GAZ048-057>059-100800-
Butts GA-Jasper GA-Newton GA-Henry GA-
324 AM EDT Mon Jun 10 2024

...A strong thunderstorm will impact portions of central Henry,
northeastern Butts, central Jasper and southern Newton Counties
through 400 AM EDT...

At 323 AM EDT, a strong thunderstorm was near McDonough, moving east
at 40 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
McDonough, Monticello, Stockbridge, Stewart, Blacksville, Turtle
Cove, Ola, Worthville, Calvin, Farrar, Eudora, Flippen, North Alcovy,
Fincherville, Kelleytown, Stark, and Rocky Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3355 8416 3354 8405 3353 8404 3354 8403
      3349 8363 3348 8361 3323 8370 3341 8422
TIME...MOT...LOC 0723Z 285DEG 34KT 3347 8410

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 10, 3:28 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
328 AM EDT Mon Jun 10 2024

GAZ061-073>076-084-100800-
Wilkinson GA-Jefferson GA-Washington GA-Baldwin GA-Glascock GA-
Hancock GA-
328 AM EDT Mon Jun 10 2024

...Strong thunderstorms will impact portions of northeastern
Wilkinson, southern Baldwin, southeastern Hancock, southwestern
Glascock, Washington and central Jefferson Counties through 400 AM
EDT...

At 328 AM EDT, a line of strong thunderstorms was along a line
extending from near Warthen to Deepstep to near Pancras, and moving
east at 35 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Sandersville, Wrens, Davisboro, Tennille, Stapleton, Oconee, Avera,
Mitchell, Deepstep, Riddleville, Edge Hill, Edgehill, Hamburg State
Park, Downs, Warthen, Coopers, Linton, Grange, Pancras, and
Stapletons Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3297 8255 3279 8290 3297 8337 3305 8308
      3323 8285 3320 8225
TIME...MOT...LOC 0728Z 275DEG 29KT 3315 8280 3301 8299 3295 8321

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 10, 3:44 AM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
344 AM EDT Mon Jun 10 2024

GAZ052-053-066-067-100815-
Coweta GA-Heard GA-Troup GA-Meriwether GA-
344 AM EDT Mon Jun 10 2024

...A strong thunderstorm will impact portions of northwestern
Meriwether, central Heard, northeastern Troup and southwestern Coweta
Counties through 415 AM EDT...

At 344 AM EDT, a strong thunderstorm was over Texas, or near
Franklin, moving east at 30 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Franklin, Hogansville, Grantville, Moreland, Lone Oak, Corinth,
Waresville, Saint Marks, Texas, Harrisonville, Hillcrest, and Louise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3321 8525 3333 8521 3329 8476 3304 8483
TIME...MOT...LOC 0744Z 283DEG 27KT 3324 8517

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 10, 3:46 AM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
346 AM EDT Mon Jun 10 2024

GAZ058>060-072-100815-
Butts GA-Putnam GA-Jones GA-Jasper GA-
346 AM EDT Mon Jun 10 2024

...A strong thunderstorm will impact portions of southwestern Putnam,
eastern Butts, north central Jones and Jasper Counties through 415 AM
EDT...

At 346 AM EDT, a strong thunderstorm was over Stark, or near Jackson,
moving east at 40 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Eatonton, Jackson, Monticello, Flovilla, Turtle Cove, Worthville,
Willard, Hillsboro, McElheneys Crossroads, Stanfordville, Indian
Springs State Park, Adgateville, and Stark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3310 8357 3329 8404 3339 8398 3339 8397
      3341 8397 3340 8389 3337 8386 3339 8384
      3331 8340
TIME...MOT...LOC 0746Z 284DEG 36KT 3333 8389

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 10, 3:54 AM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
354 AM EDT Mon Jun 10 2024

GAZ074-076-085-086-100830-
Jefferson GA-Washington GA-Emanuel GA-Johnson GA-
354 AM EDT Mon Jun 10 2024

...A strong thunderstorm will impact portions of north central
Emanuel, southern Washington, northeastern Johnson and southern
Jefferson Counties through 430 AM EDT...

At 354 AM EDT, a strong thunderstorm was over Riddleville, or 8 miles
east of Sandersville, moving east at 40 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Sandersville, Louisville, Wadley, Davisboro, Tennille, Harrison,
Bartow, Oconee, Summertown, Riddleville, Downs, Blundale, Pringle,
Three Points, Moxley, New Home, and Colemans Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3268 8221 3286 8303 3309 8275 3299 8228
      3293 8227 3284 8232 3283 8230 3283 8226
      3280 8221 3281 8219
TIME...MOT...LOC 0754Z 284DEG 36KT 3295 8267

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 9:45 PM EDTSpecial Weather StatementFFCCherokee30 min
Jun 9, 10:07 PM EDTSpecial Weather StatementFFCGwinnett38 min
Jun 9, 11:05 PM EDTSpecial Weather StatementFFCHenry25 min
Jun 10, 1:30 AM EDTSpecial Weather StatementFFCFloyd, Paulding30 min
Jun 10, 2:55 AM EDTSpecial Weather StatementFFCClayton, Henry35 min
Jun 10, 2:58 AM EDTSpecial Weather StatementFFCBaldwin32 min
Jun 10, 3:08 AM EDTSpecial Weather StatementFFCWashington37 min
Jun 10, 3:24 AM EDTSpecial Weather StatementFFCHenry, Jasper36 min
Jun 10, 3:28 AM EDTSpecial Weather StatementFFCWashington32 min
Jun 10, 3:44 AM EDTSpecial Weather StatementFFCHeard31 min
Jun 10, 3:46 AM EDTSpecial Weather StatementFFCButts, Jasper29 min
Jun 10, 3:54 AM EDTSpecial Weather StatementFFCWashington36 min
Jun 10, 4:01 AM EDTSevere Thunderstorm WarningFFCBaldwin, Butts, Jasper, Jones, Putnam18 min
Jun 10, 4:07 AM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup38 min
Jun 10, 4:27 AM EDTSpecial Weather StatementFFCEmanuel33 min
Jun 10, 4:33 AM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson27 min
Jun 10, 4:44 AM EDTSpecial Weather StatementFFCMeriwether, Pike31 min
Jun 10, 2:19 PM EDTSpecial Weather StatementFFCDodge26 min
Jun 10, 2:26 PM EDTSpecial Weather StatementFFCMontgomery34 min
Jun 10, 2:31 PM EDTSevere Thunderstorm WarningFFCCrisp44 min
Jun 10, 2:36 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler39 min
Jun 10, 2:38 PM EDTSpecial Weather StatementFFCMacon37 min
Jun 10, 2:43 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs47 min
Jun 10, 2:44 PM EDTSevere Thunderstorm WarningFFCHouston, Macon, Peach46 min
Jun 10, 3:14 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon, Pulaski46 min
Jun 10, 3:17 PM EDTSpecial Weather StatementFFCCrisp28 min
Jun 10, 3:26 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter30 min
Jun 10, 3:30 PM EDTSpecial Weather StatementFFCWilcox30 min
Jun 10, 3:47 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Wilcox28 min
Jun 10, 4:02 PM EDTSpecial Weather StatementFFCDodge, Telfair, Wheeler, Wilcox28 min
Jun 10, 4:12 PM EDTSpecial Weather StatementFFCDodge, Pulaski33 min
Jun 10, 4:23 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler52 min
Jun 10, 5:00 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Treutlen, Wheeler30 min
Jun 10, 5:22 PM EDTSpecial Weather StatementFFCTreutlen38 min
Jun 10, 5:26 PM EDTSpecial Weather StatementFFCEmanuel, Treutlen34 min
Jun 10, 5:47 PM EDTSpecial Weather StatementFFCEmanuel28 min
Jun 10, 6:03 PM EDTSpecial Weather StatementFFCJohnson27 min
Jun 10, 6:07 PM EDTSpecial Weather StatementFFCWilcox23 min
Jun 10, 6:13 PM EDTSpecial Weather StatementFFCDooly, Pulaski32 min
Jun 10, 6:16 PM EDTSpecial Weather StatementFFCEmanuel14 min
Jun 10, 6:31 PM EDTSpecial Weather StatementFFCEmanuel14 min
Jun 10, 6:42 PM EDTSpecial Weather StatementFFCBleckley, Pulaski33 min
Jun 10, 7:08 PM EDTSpecial Weather StatementFFCBleckley, Laurens37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.